# SDR UIEA2020042700878

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,914 hours, 16,517 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT STATUS MSG CARGO A/C TEMP MSG REMAINED AFTER ENG SHUTDOWN ( PERFORMED FIM 21-61 -01 NO DEFECT NOTED. )
